# SDR SWAA2025120334898

- Difficulty date: November 13, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 57,429 hours, 38,246 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK RADIATING FROM ONE FASTENER HOLE, LT HORIZONTAL STAB RIB 5 HSS 129.50 LOWER FLANGE ADJACENT TO NR 4 VERTICAL STIFFENER.  REPAIRED LWR FLANGE NR.4 STIFFENER; IAW SRM 55-10-09-2R-5.
